# SDR SWAA2025110530947

- Difficulty date: November 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 65,064 hours, 39,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR,  BOTH RT AND LT OVER WING EMERGENCY EXIT SIGNS LIGHTS MISSING BULBS.  REPLACED THE BULBS IN THE SIGNS AND PERFORMED GOOD TEST IAW AMM 33-51-01-960-801.
